Isometries of Banach Algebras Satisfying the von Neumann Inequality.
Mathematica Scandinavica, Tome 74 (1994) no. 1, pp. 137-151
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
surjective isometry between two -algebras, Jordan isomorphism, multiplication by a unitary element, algebras that satisfy the von Neumann inequality
@article{MS2_1994__74_1_167286,
author = {Jonathan Arazy},
title = {Isometries of {Banach} {Algebras} {Satisfying} the von {Neumann} {Inequality.}},
journal = {Mathematica Scandinavica},
pages = {137--151},
year = {1994},
volume = {74},
number = {1},
zbl = {0818.46064},
url = {http://geodesic.mathdoc.fr/item/MS2_1994__74_1_167286/}
}
Jonathan Arazy. Isometries of Banach Algebras Satisfying the von Neumann Inequality.. Mathematica Scandinavica, Tome 74 (1994) no. 1, pp. 137-151. http://geodesic.mathdoc.fr/item/MS2_1994__74_1_167286/